Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 28, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2011, 4:34 AM CDT for 4 parishes in Louisiana. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 4:34 AM CDT (09:34 UTC)
- Expired
- Mar 27, 2011, 5:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA
The radar
The Shreveport radar (KSHV), 135 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:37 AM CDT | HAIL 0.88 | Hodge, LA | HWY 147 AT HODGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 2222 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
641 WUUS54 KSHV 270934 SVRSHV LAC013-049-061-073-271030- /O.NEW.KSHV.SV.W.0028.110327T0934Z-110327T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 434 AM CDT SUN MAR 27 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA... THIS INCLUDES THE CITY OF JONESBORO... SOUTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA... THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING... WESTERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA... THIS INCLUDES THE CITIES OF...WEST MONROE...MONROE...CLAIBORNE... BROWNSVILLE-BAWCOMVILLE... EAST CENTRAL BIENVILLE PARISH IN NORTHWEST LOUISIANA... * UNTIL 530 AM CDT * AT 429 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF JONESBORO...AND MOVING EAST AT 35 MPH. ANOTHER THUNDERSTORM WAS LOCATED OVER MINERAL SPRINGS...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3261 9210 3233 9202 3220 9285 3250 9295 TIME...MOT...LOC 0931Z 257DEG 29KT 3233 9275 $$ 09
2 follow-up statements
034 WWUS54 KSHV 271006 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 506 AM CDT SUN MAR 27 2011 LAC013-061-271016- /O.CAN.KSHV.SV.W.0028.000000T0000Z-110327T1030Z/ LINCOLN LA-BIENVILLE LA- 506 AM CDT SUN MAR 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR BIENVILLE AND LINCOLN PARISHES IS CANCELLED... LAT...LON 3224 9260 3244 9255 3261 9210 3233 9202 TIME...MOT...LOC 1006Z 257DEG 29KT 3236 9236 $$ LAC049-073-271030- /O.CON.KSHV.SV.W.0028.000000T0000Z-110327T1030Z/ OUACHITA LA-JACKSON LA- 506 AM CDT SUN MAR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR JACKSON AND OUACHITA PARISHES... AT 503 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EROS...OR 16 MILES SOUTHWEST OF BROWNSVILLE-BAWCOMVILLE...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINERAL SPRINGS...CADERVILLE...CYPRESS...FOLKSVILLE...LAPINE...CHENIERE... LUNA...DREW...CLAIBORNE...FONDALE...WEST MONROE...RICHWOOD AND MONROE PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3224 9260 3244 9255 3261 9210 3233 9202 TIME...MOT...LOC 1006Z 257DEG 29KT 3236 9236 $$ 09
911 WWUS54 KSHV 271029 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 529 AM CDT SUN MAR 27 2011 LAC049-073-271037- /O.EXP.KSHV.SV.W.0028.000000T0000Z-110327T1030Z/ OUACHITA LA-JACKSON LA- 529 AM CDT SUN MAR 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR JACKSON AND OUACHITA PARISHES WILL EXPIRE AT 530 AM CDT... THE SEVERE THUNDERSTORM THAT MOVED ACROSS JACKSON PARISH AND INTO OUACHITA PARISH HAS WEAKENED AND IS NO LONGER SEVERE. THUS...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3224 9260 3244 9255 3261 9210 3233 9202 TIME...MOT...LOC 1027Z 257DEG 29KT 3240 9211 $$ 09
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:09 AM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Mar 27, 12:09 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1209 AM CDT SUN MAR 27 2011 .UPDATE... A FEW SHOWERS WELL BEHIND THE COLD FRONT OVER SOUTH CENTRAL ARKANSAS AND A BIT SOUTH OF I-20 IN NE TEXAS. THE COLD FRONT AND IT/S CHANCE THUNDERSTORM PROB IS STILL WORKING SOUTHWARD OVER DEEP EAST TEXAS AND NORTH CENTRAL LOUISIANA. DREW BACK NORTHWEST ON THE SLIGHT CHANCE WORDING FOR SHOWERS AND ISOLATED THUNDER WITH THE 850MB FRONT STIRRING THESE NEW SHOWERS. NO OTHER CHANGES AT THIS TIME. /24/ && .PREV DISCUSSION... /ISSUED 1024 PM CDT SAT MAR 26 2011/ DISCUSSION... DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS WAITING FOR THE WATCH TO EXPIRE BEFORE REALLY LIGHTING UP THE RADAR OVER NORTHWEST LA. THE PRIMARY THREAT FOR ANY STRONG TO SEVERE STORMS WILL BE HAIL AT THIS POINT. THE COLD FRONT IS DROPPING TEMPS A GOOD 15 DEGREES UPON PASSAGE IN A FEW SPOTS AND WILL PUSH SOUTH OF THE CWA WELL PRIOR TO DAYBREAK. AT THIS TIME...THE BOUNDARY STRETCHES FROM RUSK TEXAS...TO MONROE LA. WE MADE SOME CHANGES TO SKY GRIDS GOING MOSTLY CLOUDY OR BECOMING AND ADJUSTED THE ADJUSTED POPS SINCE THE WATCHES EXPIRATION. LOADED IN NEW NAM DEW POINTS AND WINDS THROUGH DAYLIGHT TOMORROW. /24/ AVIATION... A COLD FRONT CONTINUES TO DRIFT SSE ACROSS E TX/N LA THIS EVENING...AND EXTENDS JUST S OF A JSO...TO SHV...TO F24...TO NEAR MLU LINE AS OF 0215Z. ISOLATED CONVECTION WILL REMAIN POSSIBLE THROUGH 06Z FOR AREAS ALONG/S OF THIS BNDRY...HOWEVER CONFIDENCE REMAINS LOW AS WEAK UPPER LEVEL FORCING AND WANING LOW LEVEL INSTABILITY WILL LIMIT ANY ADDITIONAL DEVELOPMENT. VFR CIGS CONTINUE ALONG/JUST BEHIND THE FRONT...BUT A LARGE AREA OF LOW MVFR CIGS OVER SE OK/SW AR WILL QUICKLY SPILL SWD TONIGHT...AFFECTING THE TXK/ELD TERMINALS BEFORE 06Z...AND THE E TX/N LA TERMINALS BETWEEN 06-12Z. THESE CIGS MAY BECOME IFR OVER THE ELD/MLU TERMINALS LATE...WITH THESE LOW CIGS AREAWIDE EXPECTED TO LINGER/ONLY IMPROVE SLOWLY AFTER 17Z AREAWIDE. DESPITE THE FRONT STALLING ALONG THE LA COAST SUNDAY MORNING...SRLY WINDS ABOVE 2.5KFT WILL ALLOW FOR OVERRUNNING TO OCCUR AREAWIDE DURING THE AFTERNOON...AS A WEAK SHORTWAVE TRAVERSES EWD ACROSS THE REGION. THUS...CAN/T RULE OUT SCT -SHRA WITH ISOLATED -TSRA DURING THE LATE AFTERNOON/EARLY EVENING...PRIMARILY ALONG/N OF I-20. THESE MVFR CIGS WILL PERSIST THROUGH MONDAY MORNING BEFORE LIFTING. NNW WINDS 10-15KTS BEHIND TO FRONT THIS EVENING WILL VEER AND BECOME NNE 5-10KTS AFTER 06Z...AND CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. /15/ PREV DISCUSSION... /ISSUED 340 PM CDT SAT MAR 26 2011/ DISCUSSION... SLOWING AND DEEPENING UPPER TROF MOVG SLOWLY ACROSS MS RIVER VALLEY. TRAILING SFC LOW SHOWING UP VIVIDLY ON VISIBLE SATELLITE AND LAPS DATA..WITH TRIPLE POINT NEAR DEQUEEN...COLD FRONT EXTENDING SW TO JUST WEST OF TYR...AND WARM FRONT JUST NORTH OF TXK AND ELD. DEVELOPING CU FIELDS WITH CAPES REACHING AROUND 2500 J/KG...SUGGEST TEMPS IN MID 80S COMING CLOSE TO BREAKING CAP DURG LATE AFTN. STEEP LAPSE RATES SUGGEST POSSIBLE LARGE HAIL AS MAIN SVR THREAT...UNIDIRECTIONAL WIND FLOW SUGGEST TORNADIC THREAT LIMITED TO WARM FRONTAL BOUNDARY LOCATION...MAINLY SOUTHCENTRAL AR...AND EXTREME NORTHCENTRAL LA. MOISTURE ALSO BECOMES SPARSER FURTHER TO THE WEST. SHORT WAVE...NOT EVIDENT ON PREVIOUS MODELS... SEEN ON LATEST NAM AND ECMWF TO DIVE INTO CWA TOMORROW...WITH STRONG ISENTROPIC LIFT. GOING WITH 40 TO 50 PERCENT POPS...BUT MAY BECOME WIDESPREAD IN COVERAGE. A SUBSEQUENT SHORT WAVE ARRIVING LATE MONDAY NIGHT WILL LIKELY TRACK FURTHER NORTH...SO KEEPING CHANCE IN NORTHERN CWA INTO TUESDAY...MORE UNCERTAIN FURTHER SOUTH. MOISTURE BECOMES TRAPPED IN INVERSION WITH THIS COLD AIR IN PLACE. CLOUDY AND UNSEASONALLY COOL FOR MUCH OF THE WEEK...WITH A LARGE UPPER LOW DEVELOPING OVER TX BY THURSDAY. RAINFALL MAY BE MORE CONVECTIVE ON THURSDAY....THAN OVERRUNNING SHORTWAVE ACTIVITY EARLIER IN THE WEEK. FINALLY...DRY AIR IN FLOW BECMG ZONAL ON TAP FOR THE UPCOMING WEEKEND IN THE EXTENDED./VII/. AVIATION... FOR AVIATION...EXPECT MOSTLY SCATTERED TO BROKEN CLOUDS AROUND 5 KFT FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING. EXCEPTION MAY BE MVFR CIGS AND VISIBILITY IN THE VICINITY OF A COLD FRONT... CURRENTLY FROM SOUTHEAST OKLAHOMA INTO NORTHEAST TEXAS. THE FRONT WILL MOVE SOUTHEAST AROUND 25 KTS AND SHOULD REACH DEEP EAST TEXAS AND NORTH CENTRAL LOUISIANA BY 03Z THIS EVENING. SURFACE WINDS PRECEDING THE FRONT MAY CREATE SOME HAZARDS FOR LIGHT AIRCRAFT... WITH SOUTHWEST WINDS OF 15 TO 20 KTS AND GUST APPROACHING 30 KTS AT TIMES. AFTER FRONTAL PASSAGE WINDS WILL SHIFT TO THE NORTHWEST AT SPEEDS AROUND 10 KTS WITH GUSTS TO 20 KTS. ISOLATED TSTMS WILL ALSO CREATE FLIGHT HAZARDS...ALONG AND AHEAD OF THE FRONT THROUGHOUT MUCH OF THE AFTERNOON AND EVENING. COVERAGE OF STORMS WILL INCREASE THIS EVENING ACROSS SOUTHCENTRAL AR AND NORTHCENTRAL LA. FOLLOWING FRONTAL PASSAGE THIS EVENING AND CONTINUING INTO SUNDAY...EXPECT OVERCAST CIGS BETWEEN 1 AND 2 KFT. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 47 66 56 75 51 / 30 10 10 30 20 MLU 48 66 59 77 52 / 40 10 10 30 40 DEQ 41 62 49 67 44 / 20 10 30 40 10 TXK 42 60 51 71 46 / 20 10 20 40 20 ELD 41 61 52 75 47 / 30 10 10 30 20 TYR 49 65 59 72 49 / 20 10 10 20 20 GGG 48 64 58 72 50 / 20 10 10 20 20 LFK 53 71 65 75 56 / 30 10 10 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24
Hazardous weather outlook, Mar 26, 11:47 AM CDT, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1147 AM CDT SAT MAR 26 2011 ARZ050-051-059-060-070-071-LAZ017-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-271700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-SABINE LA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1147 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING AS AFTERNOON HEATING DESTABILIZES THE ATMOSPHERE. HOWEVER...ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A MORE ACTIVE WEATHER PATTERN THIS WEEK WILL BRING A RETURN OF THUNDERSTORM ACTIVITY TO THE AREA THIS WEEK...MAINLY ON TUESDAY...AND AGAIN ON THURSDAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ARZ061-072-073-LAZ001>006-010>014-018>022-271700- NEVADA-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1147 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS MAY POSSIBLY DEVELOP ALONG A COLD FRONT LATER THIS AFTERNOON...AS THE FRONT...AIDED BY AFTERNOON HEATING...BEGINS TO MOVE TO THE SOUTH AND EAST. MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...HOWEVER...STRONGER STORMS MAY BE CAPABLE OF PRODUCING HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A MORE ACTIVE WEATHER PATTERN THIS WEEK WILL BRING A RETURN OF THUNDERSTORM ACTIVITY TO THE AREA THIS WEEK...MAINLY ON TUESDAY...AND AGAIN ON THURSDAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. VII
In the hours before
Local storm report, Mar 27, 1:52 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 AM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM HAIL QUITMAN 32.35N 92.72W
03/26/2011 E0.75 INCH JACKSON LA PUBLIC
&&
09Special weather statement, Mar 27, 3:16 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 AM CDT SUN MAR 27 2011
LAZ005-012-013-270845-
BIENVILLE-JACKSON-LINCOLN-
316 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
ARCADIA...GRAMBLING AND RUSTON...
AT 309 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTH OF GIBSLAND...OR 21
MILES SOUTHEAST OF MINDEN...MOVING NORTHEAST AT 40 MPH. A SECOND
STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF BIENVILLE...MOVING
EAST AT 30 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
09Special weather statement, Mar 27, 3:26 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 AM CDT SUN MAR 27 2011
LAZ010>012-018-270900-
BIENVILLE-DE SOTO-NATCHITOCHES-RED RIVER-
326 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
BIENVILLE...DE SOTO...RED RIVER AND NATCHITOCHES...
INCLUDING THE FOLLOWING LOCATIONS...
RINGGOLD...AND HALL SUMMIT
AT 324 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF COUSHATTA...OR
18 MILES NORTHEAST OF MANSFIELD...MOVING EAST AT 20 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Mar 27, 4:01 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 AM CDT SUN MAR 27 2011
LAZ005-013-014-270945-
JACKSON-LINCOLN-OUACHITA-
401 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LINCOLN...OUACHITA AND JACKSON...
INCLUDING THE FOLLOWING LOCATIONS...
BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...MONROE...RICHWOOD AND WEST
MONROE...
AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTH OF RUSTON...MOVING
EAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Mar 27, 4:03 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 AM CDT SUN MAR 27 2011
LAZ005-012-013-270945-
BIENVILLE-JACKSON-LINCOLN-
403 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
GRAMBLING AND RUSTON...
AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES EAST OF RINGGOLD...OR 22
MILES WEST OF JONESBORO...MOVING EAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
09Special weather statement, Mar 27, 4:05 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CDT SUN MAR 27 2011
LAZ005-006-014-270945-
LINCOLN-OUACHITA-UNION-
405 AM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION...LINCOLN AND OUACHITA...
INCLUDING THE FOLLOWING LOCATIONS...
STERLINGTON...
AT 403 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF RUSTON...MOVING
EAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:34 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 25 min |
| Mar 26, 10:11 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Lincoln, Webster | 64 min |
| Mar 26, 10:57 PM CDT | Severe Thunderstorm Warning | SHV | Jackson | 38 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.